It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board

  • Roaccutane and Sex Dive

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 06-11-2008, 05:42 AM   #1
    MrsBadcrumble
    Junior Member
    (female)
     
    MrsBadcrumble's Avatar
     
    Join Date: Sep 2007
    Location: Sheffield, UK
    Posts: 17
    MrsBadcrumble HB User
    Roaccutane and Sex Drive

    I have been taking roaccutane for six months now and over this period have noticed my sex drive steadily declining. It has now got to the point where I never, ever want to have sex. I don't even like being touched, it just makes me cringe. I'm finding this hard to come to terms with and often just 'go through the motions' with my boyfriend, however, I feel constant guilt for doing this and sex is often painful, despite using a lubricant.

    My boyfriend is being supportive of my decline in libido but is unaware that it is now a complete aversion to sex. He keeps saying ''Ít's just the drugs, don't worry, it isnt forever'', but i have been reading up on the net and i am now terrified that this is permanent. I haven't been able to sleep for worrying about this. Does anyone have any words of advice, anyone else going through this? I'd like to hear some words of support right now.

    thanks

    Last edited by MrsBadcrumble; 06-11-2008 at 09:27 AM.

     
    Sponsors Lightbulb
       
    Old 06-11-2008, 09:07 AM   #2
    markp
    Newbie
    (male)
     
    markp's Avatar
     
    Join Date: Jun 2008
    Location: Burnley
    Posts: 9
    markp HB User
    Re: Roaccutane and Sex Dive

    It comes with a truck load of different side effects, some more common than others, and some more severe. If you're still taking the drug, i'd definately reccomend you discuss your problem with your GP or whoever prescribed it to you!

    Sorry i can't help more. Mark.

     
    Old 11-07-2009, 03:41 AM   #3
    Jen Powell
    Newbie
    (female)
     
    Jen Powell's Avatar
     
    Join Date: Nov 2009
    Location: winchester
    Posts: 1
    Jen Powell HB User
    Re: Roaccutane and Sex Drive

    Thank GOD!!!! My skin doctor is partcularly shy and when i tried to speak to him about no longer being able to use tampons (hardly that embarrasing) he blushed and appologized for not explaining. Equally he had no advice. So I never wanted to broach the subject of sex drive, or the loss thereof.

    I have the same problem though i haven't lost my labido completely. Ive just started a new relationship and its about as inappropriate as it gets to have to say, 'sorry, not tonight, honey.' I feel as if I have lost contact with my gentials. I don't find I get arroused by anything. Of course I worried it was an issue with the relationship but honestly I can say I know that its not. I am having responses with my mind and the rest of my body but my vaginal area seems to be asleep or very very lazy. I'm so sorry to hear its causing you pain. I know there are several things I can't do at the moment because they would cause me pain but I can avoid those and not find it is disastisfying to my girlfriend. I dont want to be over frank but i'm sure it is much more difficult for a straight couple. You have my sympathies.

    Your post has given me a great deal of comfort, I'm only sorry I can't offer you the same. I'm hoping when i'm off the pills I will return to normal but i'm also frightened I won't. Having spoken to a few of my older friends they have told me its not disimilar to a miniature menopause (sp?) Doesn't really help me but at least I know they don't last forever either.

    The only other thing i can say is that i have found my body slowly adapting to the pills side effects, sorting itself out, so to speak. I use less and less moisturizer, I require far less lipsalve and the lubrication of my nose and ears have returned to normal. (I used to suffer from nose bleeds) I'm hoping this doesn't mean a return to the acne, I couldn't go through all this again. I just hope that in time everything down there returns to normal. I'm missing myself, and I'm missing out on all the wonderful new experiences with my partner. She is being very understanding though and I thank her, if she reads this, for sending me the link.

    Keep me updated on your progress, especially after you finish the treatment.

    Jen

     
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    roaccutane dugary1234 Acne 4 07-26-2007 01:36 PM
    Roaccutane and BSN Nitrix [email protected] Acne 0 01-14-2005 06:07 AM
    People on Roaccutane in the UK Redmark1 Acne 9 08-11-2003 08:41 AM
    Accutane vs RoAccutane and other questions SuperIago Acne 2 04-23-2003 02:53 AM
    Coming off of B5, still on roaccutane, help? Chris M Acne 2 03-14-2003 03:49 PM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 02:19 AM.





    © 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!